# SDR SWAA2023020881696

- Difficulty date: December 14, 2022
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 3 SLAT STATION 202.45 LT WING 2022-696700<[01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 19-MAY-23;[02] PERFORMED REPAIR LOCATED ON LOWER SURFACE SLAT 3 SLAT STATION 202.45 LT WING IAW B737-700 SRM SRM 57-42-01-2R-8; REPAIR 8; ALTERNATIVE 1; SEE INDIVIDUAL SIGN OFF BELOW;[03] PERFORMED REPAIR LOCATED ON LOWER SURFACE SLAT 3 SLAT STATION 202.45 LT WING IAW B737-700 SRM SRM 57-42-01-2R-8; REPAIR 8; ALTERNATIVE 1; SEE INDIVIDUAL SIGN OFF BELOW.
